# SDR CALA9700446

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND, A 2.5 CRACK IN LT MLG INBOARD DOOR AT OUTBOARD AFT CORNER IN PAN AT DOOR LIP.  THE CRACK WAS STOP DRILLED.  A DOUBLER WAS INSTALLED IAW SRM 52-05, PAGE 152A AND 51-30-2.
